MAUDE Adverse Event Report: MEDIVANCE, INC. ¿ 1725056 ARCTIC SUN® TEMPERATURE MANAGEMENT SYSTEM, ARCTICGEL¿ PADS; ARCTIC GEL PADS

MEDIVANCE, INC. ¿ 1725056 ARCTIC SUN® TEMPERATURE MANAGEMENT SYSTEM, ARCTICGEL¿ PADS; ARCTIC GEL PADS
Catalog Number 318-01
Medical Device Problem Code Inaccurate Flow Rate (1249)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/12/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is still in progress.Once the investigation is complete a supplemental report will be filed.Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that when treatment was started using two additional general-purpose small arctic gel pads, alarms 01 and 02 occurred frequently.The arctic sun device itself was suspected and replaced with another device in the hospital, but this did not change anything.The alarms stopped when the pad was replaced with one pad.Since blisters were found on the tip of the pad, it was determined that the pad was defective.It was unknown what medical intervention was provided.
 
Additional Manufacturer Narrative
The reported event was inconclusive because this investigation did not result in any additional findings and no sample was available for evaluation.Pfmea ra7600780, revision 22, was reviewed for this investigation.The reported event is addressed in step/item #24 with potential failure mode is "low flow / restricted due to overheating of materials during lamination process, water flow path compromised".Based on this review the risk is within the expected range.Baw7650746 revision 1 was reviewed for this investigation.The labeling is found to be adequate.Based on this review the risk is within the expected range.A review of the device history record did not show any problems or conditions that would have contributed to the reported issue.A dhr could not be performed since no lot number was provided.Correction: d, f, h.Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that when treatment was started using two additional general-purpose small arctic gel pads, alarms 01 and 02 occurred frequently.The arctic sun device itself was suspected and replaced with another device in the hospital, but this did not change anything.The alarms stopped when the pad was replaced with one pad.Since blisters were found on the tip of the pad, it was determined that the pad was defective.It was unknown what medical intervention was provided.Per follow up information received via task on 14may2025, the tracking information when the sample was ready for the shipment.No medications have been administered to the patient.
 
Additional Manufacturer Narrative
The reported event was inconclusive because this investigation did not result in any additional findings and no sample was available for evaluation.A dhr could not be performed since no lot number was provided.A review of the device history record did not show any problems or conditions that would have contributed to the reported issue.No additional actions can be taken at this time.Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description

Brand Name
ARCTIC SUN® TEMPERATURE MANAGEMENT SYSTEM, ARCTICGEL¿ PADS
Common Device Name
ARCTIC GEL PADS
Manufacturer (Section D)
MEDIVANCE, INC. ¿ 1725056
321 s taylor ave
suite 200
louisville 80027
Manufacturer (Section G)
MEDIVANCE, INC. ¿ 1725056
321 s taylor ave
suite 200
louisville CO 80027
Manufacturer Contact
xeeroy rada
8195 industrial blvd
covington, GA 30014
7707846100
MDR Report Key22047768
Report Number1018233-2025-03644
Device Sequence Number8908730
Product Code DWJ
UDI-Device Identifier00801741080128
UDI-Public(01)00801741080128(11)240712(17)260430(10)NGJS1988
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K142702
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,User Facility
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2026
Device Catalogue Number318-01
Device Lot NumberNGJS1988
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/14/2025
Supplement Date Received by Manufacturer06/04/2025
06/18/2025
Initial Report FDA Received Date05/19/2025
Supplement Report FDA Received Date06/05/2025
06/20/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/12/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown